Actos may increase risk of macular edema

Type II diabetes drug Actos may substantially increase the risk of macular edema, according to new research published in the Archives of Internal Medicine. The risk of developing the eye condition was 230% greater up to 10 years after use among patients taking the diabetes medication.

Read more about Actos and macular edema…

0 Responses to “Actos may increase risk of macular edema”



  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 434 other followers

Contact Us:

Hissey Kientz, LLP

9442 Capital of Texas Hwy N.

Arboretum Plaza One, Suite 400

Austin, Texas 78759

Toll-free: (866) 275-4454

Facsimile: (512) 320-9101

Email: info@hkllp.com

Sponsored By:

Hissey Kientz, LLP (Austin, TX)

Attorney Michael Hissey is responsible for the content of this website.


%d bloggers like this: